# SDR USAA2011102000004

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 34,345 hours, 12,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EXIT LIGHT COVER SEAT 8D IS MISSING.  MAINTENANCE INSTALLED AISLE EXIT LIGHT COVER AT SEAT ROW 8D.
